Asian Journal of Pure and Applied Mathematics aims to publish high-quality papers in all areas of pure and applied mathematics, statistics and related areas. By not excluding papers on the basis of subject area, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated.


Publication Charge: FREE. All the manuscripts submitted within this month will be published free of cost. There is no publication charge for this month. 

2021 - Volume 3 [Issue 1]

An Application of Integral Transform Based Method in Cryptograph

Akinola Emmanuel Idowu, Alao Saheed, Oderinu Rasaq Adekola, Folorunso Esther Omofa

Page: 13-18
Abstract View: 74 times | PDF Download: 66 times

Mathematical Transmission of SEIR Epidemic Model with Natural Immunity

Adesola I. Olopade, Adelani O. Adesanya, Titilayo O. Akinwumi

Page: 19-29
Abstract View: 60 times | PDF Download: 54 times

View All Issues

This journal considers following types of papers. The journal also encourages the submission of useful reports of negative results. 

This is a peer-reviewed, open access INTERNATIONAL journal. This journal will have 4 issues per volume.